# SDR 96ZZZX3393

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N151AE
- Make and model: Braero HS125700A
- Aircraft serial: NA0263
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Plug
- Part number: 256UM57
- Condition: Cracked
- Location: Mlg Strut
- Part time: 8,728 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON SERVICING OF THE MAIN GEAR STRUTS, THE PLUGS THAT THE SHRADER VALVES SCREW INTO WERE FOUND CRACKED FROM THE THREADED AREA OUTWARD.  THE LT SIDE WAS FOUND VISUALLY, THE RT SIDE WAS FOUND WITH DYE PENETRANT.  SUSPECT THE SHRADER VALVES MAY HAVE BEEN OVERTORQUED.
